# SDR CALA2023092502876

- Difficulty date: September 23, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 76,597 hours, 27,950 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887477
- Part serial: MX757366
- Condition: Faulty
- Location: Hyd System
- Part time: 30,343 hours, 11,671 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOW PRESSURE LIGHT FOR ELEC PUMP 1 ON WHILE IN FLIGHT. RAN ELEC PUMP 1 (SYS B). PRESSURE CLIMBS TO ONLY APPROX 1600 PSI THEN QUICKLY DROPS PSI. PUMP, HYD ELECT OFF 29-2910-9-0002 8366 ON 0000 PUMP, HYD ELECT OFF 29-2910-9-0002 8366 ON 29-2910-9-0002 1383 REMOVED AND REPLACED SYSTEM B ELECTRIC MOTOR DRIVEN PUMP REF AMM 29-11-21. DURING REMOVAL OF ELECTRIC PUMP, FOUND QUICK DISCONNECT SUPPLY LINE COLLAPSED. REMOVED AND REPLACED SUPPLY LINE REF AMM 29-11-21. REMOVED AND INSPECTED ACOUSTIC FILTER AND ADD EMP:U399308 FOUND NO DEBRIS, REINSTALLED ACOUSTIC FILTER REF AMM 29-11-27. PERFORMED OPS CHECK OF SYS B EDMP SEVERAL TIMES, SYS B HOLDS PRESSURE AT 3100 PSI. CYCLED FLIGHTS CONTROLS SEVERAL TIMES, NO DESPCREPANCIES NOTED, LEAK CHECK GOOD AT THIS TIME. PARTS USED: 00-0583-3-9845,QTY :1 40-0595-3-1983,QTY :1 00-0585-3-0397,QTY :1 40-0595-3-1976,QTY :1 29-2910-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1772283 SN OFF 8366
